Open Access
22 August 2005 Critical singular problems on unbounded domains
D. C. de Morais Filho, O. H. Miyagaki
Abstr. Appl. Anal. 2005(6): 639-653 (22 August 2005). DOI: 10.1155/AAA.2005.639


We present some results of existence for the following problem: Δu=a(x)g(u)+u|u|22, xN(N3), uD1,2(N), where the function a is a sign-changing function with a singularity at the origin and g has growth up to the Sobolev critical exponent 2=2N/(N2).


Download Citation

D. C. de Morais Filho. O. H. Miyagaki. "Critical singular problems on unbounded domains." Abstr. Appl. Anal. 2005 (6) 639 - 653, 22 August 2005.


Published: 22 August 2005
First available in Project Euclid: 3 October 2005

zbMATH: 1128.35047
MathSciNet: MR2202953
Digital Object Identifier: 10.1155/AAA.2005.639

Rights: Copyright © 2005 Hindawi

Vol.2005 • No. 6 • 22 August 2005
Back to Top